PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 131-139
Tytuł artykułu

Congruence submodularity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a countable infinite chain of conditions which are essentially weaker then congruence modularity (with exception of first two). For varieties of algebras, the third of these conditions, the so called 4-submodularity, is equivalent to congruence modularity. This is not true for single algebras in general. These conditions are characterized by Maltsev type conditions.
Twórcy
autor
  • Palacký University of Olomouc, Department of Algebra and Geometry, Tomkova 40, CZ-77900 Olomouc
  • Palacký University of Olomouc, Department of Algebra and Geometry, Tomkova 40, CZ-77900 Olomouc
Bibliografia
  • [1] I. Chajda and K. Głazek, A Basic Course on General Algebra, Technical University Press, Zielona Góra (Poland), 2000.
  • [2] A. Day, A characterization of modularity for congruence lattices of algebras, Canad. Math. Bull. 12 (1969), 167-173.
  • [3] B. Jónsson, On the representation of lattices, Math. Scand. 1 (1953), 193-206.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1052
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.